# SDR ASOA20150727039C

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N12540
- Make and model: Emb EMB-145LR
- Aircraft serial: 145537
- Aircraft time: 33,219 hours, 25,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE GALLEY EMERGENCY LIGHT WOULD NOT TURN ON. MAINTENANCE REPLACED THE NR 2 AND NR 3 EMERGENCY LIGHT INVERTERS.  OPS CHECKS WERE GOOD.
